# SDR SWIA200617071

- Difficulty date: August 23, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 13,399 hours, 10,336 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE YD2 DISCONNECTED WITH ASSOCIATED AP DISCONNECT RE-ENGAGED.  YD2 AND AP WOULD NOT ENGAGE ON EITHER SIDE.  FO AND FA REPORTED A BURNING SMELL ON FLIGHTDECK.  CYCLED A/C POWER YD2 MESSAGE CLEARED.  RAN BOTH ENGINES AND CYCLED PACKS AND BLEEDS BUT COULD NOT DUPLICATE SMELL IN COCKPIT.
